Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 13, 2011, 4:35 PM CDT for Logan County, Macon County, Illinois. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 4:35 PM CDT (21:35 UTC)
- Expired
- Aug 13, 2011, 5:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 32 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:37 PM CDT | HAIL 2 | Mount Pulaski, IL | |
| Aug 13, 4:38 PM CDT | HAIL 2.5 | Mount Pulaski, IL | SEVERAL CARS DAMAGED IN TOWN...AND BEAN FIELDS SOUTHWEST OF TOWN ALSO DAMAGED. |
| Aug 13, 5:02 PM CDT | HAIL 1.5 | Latham, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 12:12 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7333 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KILX 132135
SVRILX
ILC107-115-132230-
/O.NEW.KILX.SV.W.0221.110813T2135Z-110813T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
435 PM CDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
NORTHERN MACON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 530 PM CDT.
* AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT PULASKI...OR 11 MILES SOUTHEAST OF LINCOLN...AND MOVING EAST
AT 40 MPH.
AT 434PM...AN OBSERVER REPORTED 1.25 INCH HAIL AT MT. PULASKI WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LATHAM...WARRENSBURG...MAROA...FORSYTH...OREANA AND ARGENTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3986 8875 3996 8935 4008 8933 4007 8914
4005 8914 4005 8889 4005 8876
TIME...MOT...LOC 2135Z 280DEG 33KT 4000 8923
WIND...HAIL 60MPH 1.00IN
$$
CHURCHILL3 follow-up statements
447
WWUS53 KILX 132146
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT SAT AUG 13 2011
ILC107-115-132230-
/O.CON.KILX.SV.W.0221.000000T0000Z-110813T2230Z/
LOGAN IL-MACON IL-
446 PM CDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MACON
AND SOUTHEASTERN LOGAN COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LATHAM...OR 14 MILES NORTHWEST OF DECATUR...MOVING EAST AT 40 MPH.
ANOTHER SEVERE STORM HAS DEVELOPED OVER ELKHART IN SOUTHERN LOGAN
COUNTY...WHICH HAS PRODUCED PING PONG BALL SIZE HAIL AT 442 PM. THIS
STORM IS ALSO MOVING EAST.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...MAROA...FORSYTH...OREANA AND ARGENTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3986 8875 3996 8935 4008 8933 4007 8914
4005 8914 4005 8889 4005 8876
TIME...MOT...LOC 2145Z 280DEG 33KT 3998 8911
WIND...HAIL 60MPH 1.50IN
$$
CHURCHILL023
WWUS53 KILX 132200
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT SAT AUG 13 2011
ILC107-115-132230-
/O.CON.KILX.SV.W.0221.000000T0000Z-110813T2230Z/
LOGAN IL-MACON IL-
500 PM CDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MACON
AND SOUTHEASTERN LOGAN COUNTIES UNTIL 530 PM CDT...
AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORSYTH...OR 9 MILES NORTH OF DECATUR...MOVING EAST AT 35 MPH.
ANOTHER SEVERE STORM WAS LOCATED JUST WEST OF LATHAM ALSO MOVING
EAST.
LOCATIONS IMPACTED INCLUDE...
OREANA AND ARGENTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3986 8875 3996 8935 4008 8933 4007 8914
4005 8914 4005 8889 4005 8876
TIME...MOT...LOC 2200Z 278DEG 31KT 3997 8896
WIND...HAIL 60MPH 1.50IN
$$
CHURCHILL052
WWUS53 KILX 132230
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT SAT AUG 13 2011
ILC107-115-132239-
/O.EXP.KILX.SV.W.0221.000000T0000Z-110813T2230Z/
LOGAN IL-MACON IL-
530 PM CDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACON AND
SOUTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 3986 8875 3996 8935 4008 8933 4007 8914
4005 8914 4005 8889 4005 8876
TIME...MOT...LOC 2229Z 278DEG 31KT 3993 8864
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 1:46 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 13, 1:46 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 146 PM CDT SAT AUG 13 2011 .DISCUSSION... ISSUED 146 PM CDT SAT AUG 13 2011 LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED OVER SOUTHERN LAKE MICHIGAN...WITH A TRAILING COLD FRONT EXTENDING SOUTHWEST ACROSS NORTHWEST ILLINOIS INTO THE CENTRAL PLAINS. THIS FRONT WAS BEING DRIVEN BY A VIGOROUS UPPER WAVE...CURRENTLY CENTERED OVER EASTERN IOWA. MAIN FORECAST CONCERNS TODAY REVOLVE AROUND SHOWER/STORM CHANCES INTO TONIGHT WITH FROPA...AS WELL AS WITH A FROPA IN THE MIDDLE OF NEXT WEEK. OTHERWISE...FORECAST PERIOD IS APT TO BE RATHER QUIET WITH SEASONABLE TEMPERATURES. 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH THE END OF NEXT WEEK...SO DO NOT REALLY HAVE A MODEL PREFERENCE AT THIS TIME. SHORT TERM...LATE THIS AFTERNOON THROUGH TUESDAY...SHOWERS/STORMS CONTINUE TO DEVELOP/EXPAND IN COVERAGE AHEAD OF APPROACHING COLD FRONT. INSTABILITY AND SHEAR VALUES ARE AND ARE PROGGED TO REMAIN MODERATE THROUGH FROPA...AROUND 2000 J/KG AND AROUND 35 KTS RESPECTIVELY. HOWEVER...THE FRONTAL CONVERGENCE IS PRETTY WEAK WITH WINDS SHIFTING FROM WSW TO WNW AFTER FROPA. THE LACK OF CONVERGENCE SHOULD KEEP DEVELOPMENT FROM BECOMING TOO WIDESPREAD UNLESS A GOOD COLD POOL GETS ESTABLISHED. IN ANY EVENT...CAN NOT RULE OUT A FEW SEVERE STORMS UNTIL FROPA...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT UNTIL THE FRONT CLEARS THE AREA THIS EVENING. UPPER/SURFACE RIDGING IS EXPECTED TO BUILD INTO/ACROSS THE REGION FROM SUNDAY INTO TUESDAY. THIS SHOULD PROVIDE MAINLY QUIET WEATHER AND SLIGHTLY COOLER THAN NORMAL CONDITIONS AREAWIDE. HAVE REMOVED THE SHOWER/STORM CHANCES FOR MONDAY NIGHT/TUESDAY THAT WERE IN THE PREVIOUS FORECAST. A WEAK WAVE RIPPLING THROUGH THE MEAN UPPER RIDGE WAS...AND STILL IS...EXPECTED TO PRODUCE A MCS MONDAY NIGHT. HOWEVER...THE MODELS ARE COMING INTO BETTER AGREEMENT THAT THE MCS WILL STAY WEST OF THE MISSISSIPPI RIVER LATE MONDAY NIGHT/EARLY TUESDAY MORNING CLOSER TO THE STRONGER WAA AND LOW LEVEL INSTABILITY GRADIENT ON THE BACK SIDE OF THE SURFACE RIDGE. LONG TERM...WEDNESDAY THROUGH SATURDAY...A STRONG WAVE IS STILL EXPECTED TO TOP/FLATTEN THE MEAN WESTERN/CENTRAL U.S. RIDGE WEDNESDAY INTO THURSDAY. WHILE THE BEST FORCING WITH THIS FEATURE SHOULD STAY WELL NORTH OF THE FORECAST AREA...IT IS EXPECTED TO DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY NIGHT/THURSDAY. PLAN TO MAINTAIN CURRENT CHANCES OF SHOWERS/STORMS WITH THIS FROPA. ANOTHER WAVE TOPPING THE MEAN RIDGE BY SATURDAY MAY PUSH ANOTHER FRONT TOWARD THE AREA...BUT MOST OF THE IMPACTS SHOULD OCCUR BEYOND THIS FORECAST PERIOD. BAK && .AVIATION... ISSUED 1252 PM CDT SAT AUG 13 2011 TROUBLESOME TS FOR THE AFTERNOON. HESITATE TO PUT IN TEMPOS FOR TOO LONG AS TO SCT NATURE. HOWEVER...MUCH STRONGER UPPER SYSTEM...BETTER INSTABILITY...AND WIDESPREAD CU FIELD LEANS TOWARDS AT LEAST 3 HR TEMPO GROUPS THROUGH THE AFTERNOON AT ILX TERMINALS. MAY NEED TO AMEND TIMING TO EXTEND...BUT MAY ALSO LOSE A BIT WITH LOSE OF DAYTIME HEATING. NEXT ISSUE OVERALL WILL BE THE POTENTIAL FOR MORNING VIS LOSS...PARTICULARLY ANY TERMINALS THAT SEE AN AFTERNOON/EVENING SHOWER. KEEPING THE LOWEST VIS PIA/BMI/CMI AROUND DAWN AS THEY ARE CLOSER TO THE UPPER LOW ITSELF...MORE LIKELY FOR THE RA...AND THE SUBSEQUENT LOWER CIGS IN THE EARLY MORNING HOURS. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 13, 3:22 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT SAT AUG 13 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 322 PM CDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A WEAK COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON AND EARLY THIS EVENING BRINGING SCATTERED THUNDERSTORMS TO THE AREA. THE PRIMARY THREAT WILL BE FROM DAMAGING WIND GUSTS AND LARGE HAIL. THE THREAT FOR THUNDERSTORMS WILL BEGIN TO DIMINISH EARLY THIS EVENING AS THE FRONT SHIFTS OFF TO OUR EAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY...ESPECIALLY ALONG AND WEST OF INTERSTATE 55...AND AGAIN OVER THE ENTIRE AREA WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 300 PM UNTIL 900 PM CDT. HJS
In the hours before
Local storm report, Aug 13, 3:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
08/13/2011 M1.00 INCH CASS IL MESONET
SWOP REPORT
&&
HJSLocal storm report, Aug 13, 3:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL ARMINGTON 40.34N 89.31W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
HAIL AT CORNER OF MONROE STREET AND ARMINGTON ROAD.
&&
LAUFENBERGLocal storm report, Aug 13, 4:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 2 S BARTONVILLE 40.61N 89.66W
08/13/2011 M1.00 INCH PEORIA IL EMERGENCY MNGR
0249 PM HAIL PEKIN 40.57N 89.63W
08/13/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0251 PM HAIL PEKIN 40.57N 89.63W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0300 PM HAIL PEKIN 40.57N 89.63W
08/13/2011 M1.00 INCH TAZEWELL IL TRAINED SPOTTER
0301 PM HAIL 4 SE PEKIN 40.53N 89.57W
08/13/2011 M0.88 INCH TAZEWELL IL EMERGENCY MNGR
REPORTED BY EM...HALFWAY BETWEEN PEKIN AND TREMONT.
0306 PM HAIL 2 SW PEKIN 40.55N 89.65W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
DIME SIZE SIZE AT POWERTON POWERSTATION.
0309 PM HAIL 1 N MAPLETON 40.58N 89.72W
08/13/2011 M1.50 INCH PEORIA IL TRAINED SPOTTER
HAIL LASTED ABOUT 2-3 MINUTES.
0313 PM HAIL 5 SE MORTON 40.56N 89.40W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0316 PM HAIL 3 S MORTON 40.57N 89.47W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
DIME SIZE HAIL AT INTERSTATE 155 AND BIRCHWOOD.
0320 PM HAIL PEKIN 40.57N 89.63W
08/13/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0337 PM HAIL 3 SE MORTON 40.58N 89.43W
08/13/2011 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
HAIL LASTED FOR 2 MINUTES.
0342 PM HAIL 5 SE MORTON 40.56N 89.40W
08/13/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
QUARTER SIZE HAIL AT THE CORNER OF ALLENTOWN ROAD AND
HERBERGER
0343 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
08/13/2011 M1.00 INCH CASS IL MESONET
SWOP REPORT
0353 PM HAIL ARMINGTON 40.34N 89.31W
08/13/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
HAIL AT CORNER OF MONROE STREET AND ARMINGTON ROAD.
&&
LAUFENBERGLocal storm report, Aug 13, 4:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 NW JACKSONVILLE 39.74N 90.25W
08/13/2011 M1.25 INCH MORGAN IL COCORAHS
PEA SIZE TO HALF DOLLAR SIZED HAIL.
&&
LAUFENBERGLocal storm report, Aug 13, 4:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 E BLOOMINGTON 40.48N 88.94W
08/13/2011 M0.75 INCH MCLEAN IL NWS EMPLOYEE
PENNY SIZED HAIL WITH ESTIMATED 40 MPH WIND GUST.
&&
LAUFENBERGLocal storm report, Aug 13, 4:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 W SPRINGFIELD 39.78N 89.68W
08/13/2011 M0.88 INCH SANGAMON IL TRAINED SPOTTER
PENNY TO NICKEL SIZED HAIL ON THE WEST SIDE OF
SPRINGFIELD.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:51 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 39 min |
| Aug 13, 3:05 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 16 min |
| Aug 13, 3:30 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Aug 13, 3:46 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 37 min |
| Aug 13, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Tazewell | 35 min |
| Aug 13, 3:54 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 66 min |
| Aug 13, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 61 min |
| Aug 13, 4:31 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 59 min |
| Aug 13, 5:08 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 55 min |
| Aug 13, 6:01 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.